Free Access
RAIRO-Theor. Inf. Appl.
Volume 32, Number 4-6, 1998
Page(s) 175 - 198
Published online 01 February 2017
  1. [Blo76] S. L. BLOOM, Varieties of ordered algebras. Journal of Computer and System Sciences, Vol. 45, 1976, pp. 200-212. [MR: 427204] [Zbl: 0337.06008] [Google Scholar]
  2. [BÉ95] S. L. BLOOM and Z. ÉSIK, Nonfinite axiomatizability of shuffle inequalities. In Proceedings of TAPSOFT'95, volume 915 of Lecture Notes in Computer Science, 1995, pp. 318-333. [Google Scholar]
  3. [BÉ96] S. L. BLOOM and Z. ÉSIK, Free shuffle algebras in language varieties. Theoretical Computer Science, Vol. 163, 1996, pp. 55-98. [MR: 1407015] [Zbl: 0874.68171] [Google Scholar]
  4. [BÉ97] S. L. BLOOM and Z. ÉSIK, Axiomatizing shuffle and concatenation in languages. Information and Computation, Vol. 139, 1997, pp. 62-91. [MR: 1482961] [Zbl: 0892.68055] [Google Scholar]
  5. [BÉSt] S. L. BLOOM, Z. ÉSIK and Gh. STEFANESCU, Equational theories of relations and regular sets. In Proc. of Words, Languages and Combinatorics, II, M. ITO and M. JÜRGENSEN Eds., Kyoto, 1992 World Scientific, 1994, pp. 40-48. [MR: 1351278] [Zbl: 0874.08002] [Google Scholar]
  6. [Bof90] M. BOFFA, Une remarque sur les systèmes complets d'identités rationnelles, Theoret. Inform. Appl., Vol. 24, 1990, pp. 419-423. [EuDML: 92366] [MR: 1079723] [Zbl: 0701.68059] [Google Scholar]
  7. [Bof95] M. BOFFA, Une condition impliquant toutes les identités rationnelles, Theoret. Inform. Appl., Vol. 29, 1995, pp. 515-518. [EuDML: 92522] [MR: 1377029] [Zbl: 0881.68071] [Google Scholar]
  8. [ÉB95] Z. Esik and L. BERNÁTSKY, Scott induction and equational proofs, in: Mathematical Foundations of Programming Semantics'95, ENTCS, Vol. 1, 1995. [MR: 1486847] [Zbl: 0910.68129] [Google Scholar]
  9. [ÉBrt95] Z. ÉSIK and M. BERTOL, Nonfinite axiomatizability of the equational theory of shuffle. In Proceedings of ICALP 95, volume 944 of Lecture Notes in Computer Science, 1995, pp. 27-38. [MR: 1466455] [Google Scholar]
  10. [És98] Z. ÉSIK, Group axioms for iteration, Information and Computation, to appear. [MR: 1674307] [Zbl: 0924.68143] [Google Scholar]
  11. [Gis84] J. L. GISCHER, Partial Orders and the Axiomatic Theory of Shuffle. PhD thesis, Stanford University, Computer Science Dept., 1984. [Google Scholar]
  12. [Gis88] J. L. GISCHER, The equational theory of pomsets. Theoretical Computer Science, Vol. 61, 1988, pp. 199-224. [MR: 980242] [Zbl: 0669.68015] [Google Scholar]
  13. [Gra81] J. GRABOWSKI, On partial languages. Fundamenta Informatica, Vol. IV(2), 1981, pp. 427-498. [MR: 645249] [Zbl: 0468.68088] [Google Scholar]
  14. [Koz94] D. KOZEN, A completeness theorem for Kleene algebras and the algebra of regular events, Information and Computation, Vol. 110, 1994, pp. 366-390. [MR: 1276741] [Zbl: 0806.68082] [Google Scholar]
  15. [Kr91] D. KROB, Complete Systems of B-rational identities, Theoretical Computer Science, Vol. 89, 1991, pp. 207-343. [MR: 1133622] [Zbl: 0737.68053] [Google Scholar]
  16. [Kuc90] L. KUCERA, Combinatorial Algorithms, Adam Hilger (Bristol and Philadelphia), 1990. [MR: 1100475] [Zbl: 0731.68084] [Google Scholar]
  17. [Pra86] V. PRATT, Modeling concurrency with partial orders. Internat. J. Parallel Processing, Vol. 15, 1986, pp. 33-71. [MR: 867968] [Zbl: 0622.68034] [Google Scholar]
  18. [WT90] W. THOMAS, Automata on infinite objects. In Handbook of Theoretical Computer Science, Vol. B, Formal Models and Semantics, MIT Press, 1990, pp. 133-192. [MR: 1127189] [Zbl: 0900.68316] [Google Scholar]
  19. [Tsc94] Steven T. TSCHANTZ, Languages under concatenation and shuffling, Mathematical Structures in Computer Science, Vol. 4, 1994, pp. 505-511. [MR: 1322185] [Zbl: 0829.68077] [Google Scholar]
  20. [VTL81] J. VALDES, R. E. TARJAN and E. L. LAWLER, The recognition of series-parallel digraphs. SIAM Journal of Computing, Vol. 11(2), 1981, pp. 298-313. [MR: 652904] [Zbl: 0478.68065] [Google Scholar]
  21. [Wil93] T. WILKE, An algebraic theory for regular languages of finite and infinite words. International Journal of Algebra and Computation, Vol. 3, 1993, pp. 447-489. [MR: 1250247] [Zbl: 0791.68116] [Google Scholar]
  22. [Wil91] T. WILKE, An Eilenberg Theorem for ∞-languages. In "Automata, Languages and Programming", Proc. of 18th ICALP Conference, Vol. 510 of Lecture Notes in Computer Science, 1991, pp. 588-599. [MR: 1129938] [Zbl: 0766.68083] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.